Ok, so I hope I am not the only one this happens to, or this is going to be one embarrassing post.
I have recently started squatting again, and as such have slowly been increasing the weight. However I am getting pain after squatting. Pain in my arse that is. Squats seem to be giving me hemorrhoids. Am I doing something wrong or is this just something older men must suffer when they squat?
Dear god, let me not be the only one. I really could use an answer on this one or I may have to stick to pussy weights to stop my insides trying to be my outsides...
Fringe benefits of going heavy on squats. Prep H does not work, btw. Just suck it up, get some really soft bw, and maybe some Witch Hazel pads. Keep a butt doctor on speed dial when you need a cut out.
I'm not a doctor. I don't think it's the squats in and of themselves that are causing them. How's your diet and your stool? That's a rhetorical question.... Do you sit a lot? Wipe excessively?
I don't get them from heavy squats but do get them from the other things I posted so I changed a few things and I'm now good.
I would expect the opposite. If anything I find regular squatting KEEPS me regular. Something about that movement. If I don't, how shall I put this? evacuate before a squat session, I sometimes have to nip to the lavvy during my warm ups.
Too much information?
I am clockwork regular (3 times a day). I am not dropping massive bombs and I always go to the loo before a workout. I gotta admit my diet isnt perfect. The food here is crap (I am deployed on Ops), so I am having a lot of liquid meals. I have 2 wraps a day, chicken and salads, plus preworkout drinks, post workout drinks and 2 - 4 protein shakes a day. I dont eat fried crap.
The reason I think its the squats is that it only happens if I am squatting heavy. This is not the first time this has happened.
Kegel while squatting.
When getting tight and flexing your abs push out preferrably against a belt. Basically try to make armor out of your abs like if someone is going to punch very hard in the stomach.